calsium channels blocker drug

  1. I found that some books said tachy....but my teacher said it is brady...please help~!
    •  
  2. 5 Comments

  3. by   yatyu
    helphelp
  4. by   sirI
    Hello, yatyu. Here is a link to Medline regarding Ca Channel Blockers including side effects:

    http://www.nlm.nih.gov/medlineplus/d...107.html#SXX26
  5. by   VickyRN
    Quote from yatyu
    is the side effect of calcium channel blocker drugs bradycardia or tachycardia..Thanks!
    Welcome to the forum, yatyu The answer is bradycardia. Please refer to these web sites for more information:

    http://lysine.pharm.utah.edu/netphar...ablockers.html
    http://www.medicinenet.com/calcium_c...rs/article.htm
    http://www.nlm.nih.gov/medlineplus/d...di/202107.html
    http://heart.healthcentersonline.com...elblockers.cfm
  6. by   sirI
    I don't want to confuse you, yatyu, but some individuals will experience tachy rates with bounding pulses. Normally, the individual will experience brady rates. So, it is dependant on the indivudual and which Ca channel blocker prescribed.
  7. by   PsychNurseWannaBe
    Quote from yatyu
    I found that some books said tachy....but my teacher said it is brady...please help~!
    I would just ask your instructor... Maybe he/she can help explain it or maybe they might realized that they mispoke.

close